Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have cramps, had normal periods after stopping birth control pill. Cause?

I havent had sex since February, I was on the Pill at the time and came off of it in April. I haven t had sex since and I have had 6 heavy, normal periods since. I am a few says late this month but have had the odd cramp in the past few days, what can the cause of this be because I m certain I m not pregnant but would just like to know why I m late.ask the doctor online
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.

There might be slight alteration in periods, after you stop taking OC pills. I don't think presently you need to worry. There is no question of pregnancy as you have mentioned that you did not had any sexual activity,

I advice you to wait for a week and if after that also if you don;t have your period i advice you to see OBG specialist.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor